# SDR UPS98227492

- Difficulty date: August 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18947
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Web
- Condition: Cracked
- Location: Nr 1 Tr Unit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, ENGINE NR 1 THRUST REV AFT VERTICAL WEB SUSPECT CRACK AT 12 O'CLOCK POSITION AT HYD PIPE BRACKET ATTACH.  REPAIR CARRIED OUT IAW SRM 51-40-2.
